Erythema Nodosum-like Septal Panniculitis Secondary to Lenalidomide Therapy in a Patient With Janus Kinase 2-Positive Myelofibrosis

Tatyana A. Petukhova, Danielle Tartar, Karen Mayo, Maxwell A Fung, Joseph Tuscano, Jared Jagdeo

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Erythema nodosum (EN) is a panniculitis frequently encountered secondary to medical therapy. We present a case of a 66-year-old gentleman with JAK2-positive myelofibrosis who developed transient EN-like lesions on his trunk and upper and lower extremities approximately three weeks after starting lenalidomide therapy. The subcutaneous nodules improved with intralesional triamcinolone and topical clobetasol without discontinuation of lenalidomide.

J Drugs Dermatol. 2016;15(8):1024-1025.

Original languageEnglish (US)
Pages (from-to)1024-1025
Number of pages2
JournalJournal of drugs in dermatology : JDD
Volume15
Issue number8
StatePublished - Aug 1 2016

ASJC Scopus subject areas

  • Medicine(all)
  • Dermatology

Fingerprint Dive into the research topics of 'Erythema Nodosum-like Septal Panniculitis Secondary to Lenalidomide Therapy in a Patient With Janus Kinase 2-Positive Myelofibrosis'. Together they form a unique fingerprint.

  • Cite this